MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210Q/52
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had pocket infection and erosion.The entire implantable cardiac defibrillator system was explanted.While explanting the right ventricular lead, the helix exhibited retraction problem.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events were helix mechanism issue.A complete lead was returned in one piece.The reported event of helix mechanism issue was confirmed.Visual examination found the helix was extended and clogged with blood/ tissue.After cleaning, the helix was able to retract and extend by applying torque directly to the connector pin.The full helix extension length was measured within specification.The cause of helix mechanism issue was isolated to the helix being clogged with blood/ tissue.Electrical testing did not find any indication of conductor fractures or internal.A device history record (dhr) review was performed, and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The product was returned, and visual inspection was normal.The cause of infection could not be traced to the device.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19981339
Report Number2017865-2024-62622
Device Sequence Number18178014
Product Code NVY
UDI-Device Identifier05414734507318
UDI-Public(01)05414734507318(10)A000126595(17)250531
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberLDA210Q/52
Device Lot NumberA000126595
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexFemale
Patient Weight50 KG